Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 353210, 13 pages
http://dx.doi.org/10.1155/2014/353210
Research Article

Some Generalized Gronwall-Bellman Type Impulsive Integral Inequalities and Their Applications

Department of Mathematics, Zhanjiang Normal University, Zhanjiang, Guangdong 524048, China

Received 3 March 2014; Accepted 25 May 2014; Published 12 June 2014

Academic Editor: Hui-Shen Shen

Copyright © 2014 Yuzhen Mi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates some generalized Gronwall-Bellman type impulsive integral inequalities containing integration on infinite intervals. Some new results are obtained, which generalize some existing conclusions. Our result is also applied to study a boundary value problem of differential equations with impulsive terms.